... 116 over 83 .Should he still continue taking his meds even though it's not high?
My husband takes Lisinopril for high blood pressure, but lately it hasnt been high. Tonight it was?
Question posted by naunyou8124 on 31 May 2012
Last updated on 16 September 2013 by twiny
I am on 10 mg. of Lisinopril a day and a few times my pressure was 110 over 60 and my doctor said that is not too low and to keep taking it. I understand if the bottom number starts going really low for a steady long time, that it may mean that you can go off the pill. Most of the time now Ithe lower number is between 60 and 80 and the higher number no more than 134. He still says I need to stay on it. In any case, I suggest you not go off of this medicine without your doctor's permission. Stay healthy!
Hello... make sure that your husband speak to his doc before deciding about the meds. It may be that his dosage needs to be lowered as was the case with me. I was taking 40mg of lisinopril with 25mgHCTZ... I'm now down to 20mg and off of HCTZ. Good luck!
Absolutely he should continue to take it. That is probably why his blood pressure is under control. However, I will say for me... I was able to come off blood pressure meds after losing a bunch of weight (like 92 lbs.). I will say too and as Lisa has also mentioned, if there is pain involved then blood pressure will yoo-yoo with the level of pain. That puts a lot of stress on the body to be in constant pain.
But then you said that last night it was high. So, it sounds like for the most part it is being controlled. But then sometimes it isn't. I'd stay on the med but also talk with the doctor. I don't like stopping meds without informing the doctor with some good reasons why. You didn't mention what other conditions he is dealing with that he has high blood pressure. I'd rather be safe than sorry.
Hope that helps some and I wish you both good health and peace in your world.
Absolutely! As the others have said, his blood pressure has been good because he has been taking his medicine. Like many others on this site, I suffer from chronic daily pain among other things. I've found that when I'm having an especially hard time with my pain, or when I'm sick, my blood pressure will spike. Sometimes to close to dangerously high levels. There's no telling what could have happened had I not been taking my bp meds already. It's hardly worth the risk when it's no more than taking a pill, right?
I hope this helps answer your question.
His blood pressure being good is because he's taking Lisinopril. If it was stopped he would most likely have a return of high blood pressure.
Prescription meds should not be started or stopped to be taken without seeking medical advice.
In the case of Lisponopril even when the high BP is well under control.
- Lisinopril uses and safety info
- Lisinopril information for Healthcare Professionals (includes dosage details)
- Side effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.